Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7, Issue 6, Pages 503-524
http://dx.doi.org/10.1155/S1024123X01001752

Existence criteria for singular initial value problems with sign changing nonlinearities

1Department of Mathematical Sciences, Florida Institute of Technology, Melbourne 32901, Florida, USA
2Department of Mathematics, National University of Ireland, Galway, Ireland

Received 16 April 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A general existence theory is presented for initial value problems where our nonlinearity may be singular in its dependent variable and may also change sign.